American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C64) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Tobias Kaiser. Piecewise Weierstrass preparation and division for o-minimal holomorphic functions. Proc. Amer. Math. Soc. 145 (2017) 3887-3897.
Abstract, references, and article information   
View Article: PDF

[2] Marcus Tressl. On the strength of some topological lattices. Contemporary Mathematics 697 (2017) 325-347.
Book volume table of contents   
View Article: PDF

[3] Vincenzo Mantova and Mickaël Matusinski. Surreal numbers with derivation, Hardy fields and transseries: a survey. Contemporary Mathematics 697 (2017) 265-290.
Book volume table of contents   
View Article: PDF

[4] Matthias Aschenbrenner, Lou van den Dries and Joris van der Hoeven. Dimension in the realm of transseries. Contemporary Mathematics 697 (2017) 23-39.
Book volume table of contents   
View Article: PDF

[5] David Trotman and Guillaume Valette. On the local geometry of definably stratified sets. Contemporary Mathematics 697 (2017) 349-366.
Book volume table of contents   
View Article: PDF

[6] Matthias Aschenbrenner, Alf Dolich, Deirdre Haskell, Dugald Macpherson and Sergei Starchenko. Vapnik-Chervonenkis density in some theories without the independence property, I. Trans. Amer. Math. Soc. 368 (2016) 5889-5949.
Abstract, references, and article information   
View Article: PDF

[7] Noa Lavi. Positivstellensatz for semi-algebraic sets in real closed valued fields. Proc. Amer. Math. Soc. 143 (2015) 4479-4484.
Abstract, references, and article information   
View Article: PDF

[8] Edward Bierstone, Pierre D. Milman and Guillaume Valette. Arc-quasianalytic functions. Proc. Amer. Math. Soc. 143 (2015) 3915-3925. MR 3359582.
Abstract, references, and article information   
View Article: PDF

[9] Michael C. Laskowski and Koushik Pal. Model companion of ordered theories with an automorphism. Trans. Amer. Math. Soc. 367 (2015) 6877-6902.
Abstract, references, and article information   
View Article: PDF

[10] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328. MR 3280045.
Abstract, references, and article information   
View Article: PDF

[11] Philipp Hieronymi and Michael Tychonievich. Interpreting the projective hierarchy in expansions of the real line. Proc. Amer. Math. Soc. 142 (2014) 3259-3267.
Abstract, references, and article information   
View Article: PDF

[12] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[13] O. Le Gal, F. Sanz and P. Speissegger. Non-interlaced solutions of 2-dimensional systems of linear ordinary differential equations. Proc. Amer. Math. Soc. 141 (2013) 2429-2438.
Abstract, references, and article information   
View Article: PDF

[14] Andreas Fischer. A strict Positivstellensatz for rings of definable analytic functions. Proc. Amer. Math. Soc. 141 (2013) 1415-1422.
Abstract, references, and article information   
View Article: PDF

[15] Janak Ramakrishnan. Definable linear orders definably embed into lexicographic orders in o-minimal structures. Proc. Amer. Math. Soc. 141 (2013) 1809-1819.
Abstract, references, and article information
View Article: PDF

[16] Antongiulio Fornasiero, Philipp Hieronymi and Chris Miller. A dichotomy for expansions of the real field. Proc. Amer. Math. Soc. 141 (2013) 697-698. MR 2996974.
Abstract, references, and article information   
View Article: PDF

[17] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information   
View Article: PDF

[18] Antongiulio Fornasiero and Immanuel Halupczok. Dimension in topological structures: Topological closure and local property. Contemporary Mathematics 576 (2012) 89-94.
Book volume table of contents
View Article: PDF

[19] Thomas Scanlon. Counting special points: Logic, diophantine geometry, and transcendence theory. Bull. Amer. Math. Soc. 49 (2012) 51-71. MR 2869007.
Abstract, references, and article information   
View Article: PDF

[20] Chris Miller. Expansions of o-minimal structures on the real field by trajectories of linear vector fields. Proc. Amer. Math. Soc. 139 (2011) 319-330. MR 2729094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Philipp Hieronymi. Defining the set of integers in expansions of the real field by a closed discrete set. Proc. Amer. Math. Soc. 138 (2010) 2163-2168. MR 2596055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alfred Dolich, Chris Miller and Charles Steinhorn. Structures having o-minimal open core. Trans. Amer. Math. Soc. 362 (2010) 1371-1411. MR 2563733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael A. Tychonievich. Defining additive subgroups of the reals from convex subsets. Proc. Amer. Math. Soc. 137 (2009) 3473-3476. MR 2515416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tobias Kaiser. Dirichlet regularity of subanalytic domains. Trans. Amer. Math. Soc. 360 (2008) 6573-6594. MR 2434300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. O. Jones. Zero sets of smooth functions in the Pfaffian closure of an o-minimal structure. Proc. Amer. Math. Soc. 136 (2008) 4019-4025. MR 2425743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mário J. Edmundo and Arthur Woerheide. Comparison theorems for o-minimal singular (co)homology. Trans. Amer. Math. Soc. 360 (2008) 4889-4912. MR 2403708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andreas Fischer. Smooth approximation of definable continuous functions. Proc. Amer. Math. Soc. 136 (2008) 2583-2587. MR 2390530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia